Re: Depo-Provera class action lawsuit


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by Annette Banks on June 15, 2001:
In Reply to: Re: Depo-Provera class action lawsuit posted by Annette Banks on June 15, 2001:
>>  >>  >>  >>  >>  >>  I have had two shots. On the day I had the second shot I felt ill. The next day, my face was numb. The numbness continue in my entire face and hands off and on for 3 months. The doctor that gave me the shot knew I was already on heavy medication for depression. I have gained so much weight that I feel like I should be in a field with the cows grazing. I have been suicidal lately. I was shocked to read the effects do no wear off for years! Women should be warned, lives are being ruined!






Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]